# SDR USAA20110510SB075

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE L2 AFT ENTRY DOOR LATCH HANDLE BROKE.  MAINTENANCE REPLACED EXTERNAL HANDLE ALONG WITH SHAFTS ON L2 AFT ENTRY DOOR PER CMM 52-16-03.  HANDLE ON L2 AFT ENTRY DOOR WORKS NORMAL PER MM 52-13-00.
